# SDR AALA20000053

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Seat 36
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHT AT SEAT 36G HAD BROKEN WIRES.  REPLACED CONNECTOR AT SEAT 36G.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
